# SDR UPS99229854

- Difficulty date: June 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N927UP
- Make and model: Boeing 727-31C
- Aircraft serial: 19232
- System (JASC): 7120 · Engine Mount Section
- Part: Clevis
- Condition: Cracked
- Location: Nr 2 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C&SI SUPPORT STRUT ABOVE NR 2 ENGINE HORIZ FIREWALL LUG CRACKED AT LWR ATTACHMENT POINT.  NR 2 ENGINE STRUCTURE SUPPORT STRUT LWR CLEVIS REPLACED PER SRM 51-30-2.
